# SDR USAA2012022000010

- Difficulty date: February 9, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- Aircraft time: 26,177 hours, 20,541 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53480042207
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK,  LEVEL 2 GALVANIC CORROSION ON CORNER FITTING AT FR68, S23R.  REPLACED CORNER FITTING IAW SRM 51-72-11 & DRAWING D53480505.
